Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Huntsville, AL

March 5, 2013Lawrence County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 5, 2013, 10:55 AM CST for Lawrence County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2013, 10:55 AM CST (16:55 UTC)
Expired
Mar 5, 2013, 11:30 AM CST
In force
35 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 100 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 5, 10:56 AM CSTHAIL 0.55 Ese Phil Campbell, ALDIME SIZE HAIL WAS REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 413 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
413 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WUUS54 KHUN 051655
SVRHUN
ALC079-051730-
/O.NEW.KHUN.SV.W.0013.130305T1655Z-130305T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1055 AM CST TUE MAR 5 2013

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 1130 AM CST

* AT 1055 AM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
  NEAR HALEYVILLE...AND MOVING EAST AT 65 MPH.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
  SOUTHWESTERN LAWRENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3449 8720 3430 8721 3431 8772 3432 8772
TIME...MOT...LOC 1653Z 254DEG 62KT 3432 8761 

$$

KULA
3 follow-up statements
501 
WWUS54 KHUN 051705
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1105 AM CST TUE MAR 5 2013

ALC079-051730-
/O.CON.KHUN.SV.W.0013.000000T0000Z-130305T1730Z/
LAWRENCE AL-
1105 AM CST TUE MAR 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST 
FOR SOUTHWESTERN LAWRENCE COUNTY...
                    
AT 1102 AM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 
MILES SOUTHWEST OF MOULTON...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...  RURAL PORTIONS OF SOUTHWESTERN 
LAWRENCE COUNTY AND THE BANKHEAD NATIONAL FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3430 8744 3431 8753 3438 8753 3449 8720
      3430 8721 3430 8736
TIME...MOT...LOC 1702Z 254DEG 62KT 3437 8738 

$$

KULA
161 
WWUS54 KHUN 051714
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1114 AM CST TUE MAR 5 2013

ALC079-051730-
/O.CON.KHUN.SV.W.0013.000000T0000Z-130305T1730Z/
LAWRENCE AL-
1114 AM CST TUE MAR 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST 
FOR SOUTH CENTRAL LAWRENCE COUNTY...
                    
AT 1112 AM CST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
JUST SOUTH OF MOULTON...MOVING EAST AT 60 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
SOUTH CENTRAL LAWRENCE COUNTY AND THE BANKHEAD NATIONAL FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3438 8737 3443 8738 3449 8720 3440 8720
      3438 8721
TIME...MOT...LOC 1712Z 250DEG 52KT 3443 8733 

$$

KULA
054 
WWUS54 KHUN 051723
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1123 AM CST TUE MAR 5 2013

ALC079-051732-
/O.EXP.KHUN.SV.W.0013.000000T0000Z-130305T1730Z/
LAWRENCE AL-
1123 AM CST TUE MAR 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE COUNTY 
WILL EXPIRE AT 1130 AM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE 
ALLOWED TO EXPIRE.

LAT...LON 3438 8737 3443 8738 3449 8720 3440 8720
      3438 8721
TIME...MOT...LOC 1722Z 254DEG 62KT 3443 8733 

$$

KULA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 5:49 AM CST, 5 hours 6 minutes earlier.

Area forecast discussion, Mar 5, 5:49 AM CST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
549 AM CST TUE MAR 5 2013

.UPDATE...
FOR 12Z TAFS

&&

.DISCUSSION...
/ISSUED 357 AM CST TUE MAR 5 2013/
AMPLIFYING UPPER LOW/TROUGH PATTERN CONTINUES TO STRENGTHEN ACROSS
THE NRN PLAINS AREA THIS EARLY TUE MORNING AS IT DIVES SEWD TOWARD
THE MIDWEST REGION. A FAIRLY STRONG LOW PRESSURE CENTER AT THE SFC
EVOLVING S OF THE MAIN UPPER TROUGH AXIS IS ALSO MAKING ITS WAY EWD
INTO THE LOWER MS/TN VALLEY AREAS...WITH AN ATTENDANT COLD FRONT
STRETCHING SWD INTO SE TX. NUM SHOWERS COUPLED WITH A FEW EMBEDDED
TSTMS HAVE BEEN DEVELOPING INVOF THE SFC LOW WITHIN THE PAST FEW
HRS. THE BULK OF THIS CONVECTIVE ACTIVITY HAS BEEN PUSHING EWD
ACROSS MUCH OF WRN/MID TN...AND THIS TREND IS XPCTED TO CONTINUE
WELL INTO THE LATE MORNING PERIOD AS PRECIP GRADUALLY EXPANDS SWD.

AS THE LOW PRESSURE SYSTEM/COLD FRONT TRACK CLOSER TO THE FORECAST
AREA...VEERING LOW LEVEL WINDS ARE XPCTED TO STRENGTHEN IN RESPONSE
TO THE H85/LOW LEVEL JET. INCREASING WARM AIR ADVECTION WILL ALSO
RESULT IN THE CONTINUED DEVELOPMENT OF SOME BL INSTABILITY LATER
THIS MORNING...AND LIKEWISE WILL ALLOW FOR ADDITIONAL ISO TSTMS
EMBEDDED WITHIN NUM/WIDE SHOWERS ALONG/AHEAD OF THE ADVANCING COLD
FRONT. THE LACK OF ABUNDANT SFC BASED INSTABILITY SHOULD OFFSET THE
THREAT FOR MORE ROBUST/STRONGER CONVECTION LATER TODAY WITH THE
PASSAGE OF THE FRONT. HOWEVER...GIVEN THE STRENGTH OF THE LOW LEVEL
JET COUPLED WITH FAVORABLE SHEAR PROFILES...STRONG GUSTY WINDS WILL
BE POSSIBLE WITHIN THE HEAVIER SHOWERS/TSTMS. OUTSIDE OF CONVECTIVE
ACTIVITY...WINDY CONDITIONS WITH WIND SPEEDS AROUND 20 TO 30 MPH
WITH HIGHER GUSTS ARE LIKELY AS THE PRESSURE GRADIENT STRENGTHENS
WITH THE ONCOMING SFC LOW. AS SUCH...A WIND ADVISORY HAS BEEN ISSUED
FOR ALL AREAS THIS AFTERNOON. BEHIND THE PASSAGE OF THIS STORM SYSTEM
LATER THIS EVENING...PRECIP SHOULD QUICKLY TAPER OFF FROM W TO E.
LINGERING MOISTURE THOUGH MAY STILL ALLOW FOR A BRIEF MIX OF LIGHT
RAIN AND SNOW ACROSS THE HIGHER TERRAIN OF SRN MID TN LEADING INTO
EXTREME NE AL WITH THE INFLUX OF COLDER AIR INTO THE REGION.

QUIET AND MORE SEASONAL LIKE WX CONDITIONS ARE THEN XPCTED FOR THE
REMAINDER OF THE WORK WEEK...AS STRONG HIGH PRESSURE OUT OF THE
PLAINS STATES BUILDS EWD INTO MUCH OF THE ERN CONUS. THIS OVERALL
TREND IS XPCTED TO CONTINUE INTO THE WEEKEND PERIOD...WITH A GRADUAL
WARMING TREND DEVELOPING AS THE SFC HIGH TRANSLATES EWD. THE LATTER
HALF OF THE GLOBAL MODELS ARE THEN POINTING TO ANOTHER BROAD UPPER
TROUGH PATTERN DEVELOPING ACROSS THE WRN STATES ON SUN. AS THIS NEXT
SYSTEM PUSHES EWD...SCT SHOWERS/TSTMS RETURN TO THE FORECAST HEADING
INTO THE NEW WORK WEEK AS ANOTHER SFC WAVE AND COLD FRONT QUICKLY
TRAVERSE ACROSS THE SE REGION.

09

&&

.AVIATION...
FOR 12Z TAFS...SFC LOW OVER WRN TN WITH CDFNT ACROSS ERN AR. AS THE
CDFNT APPROACHES THE CWA THIS MRNG...SHRA ACTIVITY WILL INCREASE IN
COVERAGE. THERE COULD ALSO BE A FEW TSRA THIS AFTN. THE CHC OF
SHRA/TSRA WILL END ARND 23Z AT KMSL AND BY 00Z AT KHSV. AS COLDER AIR
MOVES ACROSS THE CWA TONIGHT THERE COULD BE A RA/SN MIX OVER NE
AL...ATTM THE TAF SITES WILL NOT BE AFFECTED. OTHERWISE MAINLY MVFR
WITH OCCASIONAL IFR THRU 04Z...AFTER 04Z VFR CONDITIONS ARE EXPECTED.

07

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
     ALZ001>010-016.

TN...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR TNZ076-
     096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 5, 7:29 AM CST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
729 AM CST TUE MAR 5 2013

ALZ001>010-016-TNZ076-096-097-051900-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
729 AM CST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AS A COLD FRONT MOVES ACROSS THE AREA TODAY...THERE WILL BE A CHANCE
OF SHOWERS AND SCATTERED THUNDERSTORMS. THE CHANCE OF SEVERE WEATHER
IS LOW HOWEVER SOME STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL.

OUTSIDE ANY THUNDERSTORM ACTIVITY...WINDS WILL BE INCREASING TO 20
TO 30 MPH WITH GUSTS UP TO 40 MPH BY THIS AFTERNOON. AS A RESULT A
WIND ADVISORY FOR THE ENTIRE TENNESSEE VALLEY IS IN AFFECT THIS
AFTERNOON AND EARLY EVENING. WINDS WILL DIMINISH TO 15 TO 25 MPH
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AS ANOTHER COLD FRONT
APPROACHES THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Mar 5, 9:29 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
929 AM CST TUE MAR 5 2013

ALZ004-051600-
LAWRENCE AL-
929 AM CST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAWRENCE COUNTY UNTIL
1000 AM CST...

AT 929 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF LITTLEVILLE...OR 11 MILES EAST
OF RUSSELLVILLE...MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TOWN CREEK...NORTH COURTLAND...COURTLAND AND HILLSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSSED.

&&

LAT...LON 3458 8751 3460 8751 3464 8748 3465 8745
      3466 8744 3476 8722 3473 8715 3469 8711
      3457 8711 3452 8753 3457 8753
TIME...MOT...LOC 1525Z 250DEG 47KT 3456 8755

KULA
Local storm report, Mar 5, 9:34 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
934 AM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HAIL             WSW RUSSELLVILLE        34.51N 87.73W
03/05/2013  E0.50 INCH       FRANKLIN           AL   EMERGENCY MNGR

            DIME SIZE HAIL WAS REPORTED IN RUSSELLVILLE.

&&

KWEBER
Special weather statement, Mar 5, 9:55 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
955 AM CST TUE MAR 5 2013

ALZ005-006-051630-
MADISON AL-LIMESTONE AL-
955 AM CST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON AND SOUTHEASTERN
LIMESTONE COUNTIES UNTIL 1030 AM CST...

AT 955 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRINITY...OR 9 MILES NORTHWEST OF
DECATUR... MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...ATHENS...MERIDIANVILLE...REDSTONE ARSENAL...
HARVEST AND MOORESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSSED.

&&

LAT...LON 3498 8661 3468 8648 3461 8697 3465 8703
      3465 8705 3467 8709 3470 8713
TIME...MOT...LOC 1551Z 245DEG 51KT 3465 8712

KULA
Local storm report, Mar 5, 10:09 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1009 AM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     HAIL             4 W DECATUR             34.61N 87.05W
03/05/2013  E1.00 INCH       MORGAN             AL   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED 5 MILES WEST OF THE
            HIGHWAY 31 AND 20 INTERSECTION.

&&

KWEBER
Local storm report, Mar 5, 10:28 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1028 AM CST TUE MAR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HAIL             ROGERSVILLE             34.83N 87.29W
03/05/2013  E0.88 INCH       LAUDERDALE         AL   BROADCAST MEDIA

            NICKEL SIZE HAIL WAS REPORTED COVERING THE GROUND.

&&

KWEBER
Special weather statement, Mar 5, 10:47 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1047 AM CST TUE MAR 5 2013

ALZ003-004-051715-
LAWRENCE AL-FRANKLIN AL-
1047 AM CST TUE MAR 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAWRENCE AND
SOUTHEASTERN FRANKLIN COUNTIES UNTIL 1115 AM CST...

AT 1047 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HACKLEBURG...OR 9 MILES WEST OF
HALEYVILLE...MOVING EAST-NORTHEAST AT 65 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
LAWRENCE AND EXTREME SOUTHEASTERN FRANKLIN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3444 8735 3430 8736 3431 8778
TIME...MOT...LOC 1644Z 254DEG 55KT 3427 8778

KULA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 4:02 AM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more16 hr
Mar 5, 8:59 AM CSTSpecial Weather StatementHUNFranklin31 min
Mar 5, 9:29 AM CSTSpecial Weather StatementHUNLawrence31 min
Mar 5, 9:55 AM CSTSpecial Weather StatementHUNMadison35 min
Mar 5, 10:05 AM CSTSevere Thunderstorm WarningHUNLimestone, Madison25 min
Mar 5, 10:47 AM CSTSpecial Weather StatementHUNFranklin28 min
Mar 5, 11:02 AM CSTSpecial Weather StatementHUNMadison28 min
Mar 5, 11:16 AM CSTSpecial Weather StatementHUNJackson29 min
Mar 5, 11:31 AM CSTSpecial Weather StatementHUNJackson29 min
Mar 5, 11:43 AM CSTSpecial Weather StatementHUNMadison32 min
Mar 5, 11:52 AM CSTSpecial Weather StatementHUNMadison38 min
Mar 5, 12:03 PM CSTSpecial Weather StatementHUNLimestone27 min
Mar 5, 12:20 PM CSTSpecial Weather StatementHUNMadison40 min
Mar 5, 12:30 PM CSTSpecial Weather StatementHUNMorgan30 min
Mar 5, 12:49 PM CSTSpecial Weather StatementHUNJackson26 min
Mar 5, 1:02 PM CSTSpecial Weather StatementHUNMarshall28 min
Mar 5, 1:05 PM CSTSevere Thunderstorm WarningHUNMadison, Marshall25 min
Mar 5, 1:15 PM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson, Marshall30 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.